Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 28, 2015, 4:44 PM MDT for Harding County, San Miguel County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2015, 4:44 PM MDT (22:44 UTC)
- Expired
- Jul 28, 2015, 5:45 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harding County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 88 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -311 J/kg
- Mixed-layer LCL
- 2131 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
964
WGUS55 KABQ 282244
FFWABQ
NMC021-047-282345-
/O.NEW.KABQ.FF.W.0041.150728T2244Z-150728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
SOUTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 545 PM MDT
* AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW-MOVING THUNDERSTORMS PRODUCING TORRENTIAL RAIN ACROSS THE
WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN JUST
UPSTREAM OF UTE RESERVOIR. FLASH FLOODING IS LIKELY...PARTICULARLY
MOSQUERO CREEK AND AREAS ALONG TRIGG ROAD.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
SAN MIGUEL AND SOUTHEASTERN HARDING COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
&&
LAT...LON 3539 10349 3539 10364 3537 10364 3532 10393
3560 10375 3553 10346
$$
KJ2 follow-up statements
336
WGUS75 KABQ 282319
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT TUE JUL 28 2015
NMC021-047-282345-
/O.CON.KABQ.FF.W.0041.000000T0000Z-150728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-HARDING-
519 PM MDT TUE JUL 28 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
EAST CENTRAL SAN MIGUEL AND SOUTHEASTERN HARDING COUNTIES...
AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN WERE IMPACTING AREAS IN THE
VICINITY OF LOGAN EXTENDING NORTH JUST EAST OF STATE ROAD 39 IN FAR
SOUTHERN HARDING COUNTY. THREE TO AS MUCH AS 4 INCHES OF RAIN HAVE
ALREADY FALLEN IMMEDIATELY UPSTREAM OF UTE LAKE...BUT THE HEAVIEST
RAIN AS GRADUALLY SHIFTED EASTWARD.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
SAN MIGUEL AND SOUTHEASTERN HARDING COUNTIES. MOSQUERO CREEK AND
STEVE TRIGG ROAD HAVE LIKELY BEEN SIGNIFICANTLY IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.
&&
LAT...LON 3539 10349 3539 10364 3537 10364 3532 10393
3560 10375 3553 10346
$$
KJ575
WGUS75 KABQ 282341
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT TUE JUL 28 2015
NMC021-047-282351-
/O.EXP.KABQ.FF.W.0041.000000T0000Z-150728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-HARDING-
541 PM MDT TUE JUL 28 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL SAN MIGUEL AND
SOUTHEASTERN HARDING COUNTIES WILL EXPIRE AT 545 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3539 10349 3539 10364 3537 10364 3532 10393
3560 10375 3553 10346
$$
KJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:16 PM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 28, 3:16 PM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 PM MDT TUE JUL 28 2015 .SYNOPSIS... AN ACTIVE WEATHER PATTERN IS TAKING SHAPE OVER NEW MEXICO AS A STRONG COLD FRONT PUSHES SOUTHWEST OVER THE STATE. THIS FRONT WILL SURGE WEST THROUGH THE RIO GRANDE VALLEY TONIGHT THROUGH WEDNESDAY IN THE FORM OF GUSTY EASTERLY WINDS. THE COLD FRONT WILL FOCUS WIDESPREAD STORMS WITH LOCALLY HEAVY RAINFALL WEDNESDAY INTO AT LEAST THURSDAY. SOME FLASH FLOODING WILL BE POSSIBLE OVER STEEP TERRAIN...WILDFIRE BURN SCARS...AND URBAN AREAS. TEMPERATURES WILL TREND SEVERAL DEGREES COOLER WITH HIGHS IN THE 70S AND 80S. SHOWERS AND STORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE FRIDAY THROUGH THE WEEKEND AND EARLY NEXT WEEK. && .DISCUSSION... POTENTIALLY IMPRESSIVE SET UP FOR WIDESPREAD HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS. A POTENT BACK DOOR FRONT IS OOZING SW OVER EASTERN NM AND ACTING AS FOCUS FOR WIDESPREAD STORMS. LOCALLY HEAVY RAIN IS ALREADY OCCURRING IN THE AREA FROM LINCOLN COUNTY NORTHEAST TO THE I-40 CORRIDOR. THIS ACTIVITY WILL CONTINUE INTO THE EVENING...AND FORCE THE FRONT WEST ONTO THE EAST SLOPES THIS EVENING THEN THRU THE RIO GRANDE VALLEY. INTERESTINGLY THE SURFACE DEWPOINTS WELL BEHIND THE FRONT ARE THE LOWEST OBSERVED IN QUITE SOME TIME OVER NORTHEAST NM. THIS IS TEMPORARY UNTIL CONVECTION MOVES BACK OVER THE AREA FROM THE WEST. WPC INDICATES EXCESSIVE PRECIP POTENTIAL ONCE THE FRONT MAKES IT WEST THRU THE RIO GRANDE VALLEY AND ONTO THE CONTINENTAL DIVIDE WEDNESDAY AND WEDNESDAY NIGHT. WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW TO SEE IF OVERNIGHT SHIFT GETS A HOPEFUL CONFIDENCE BOOST FROM LATEST GUIDANCE. THE NASA SPORT LIS SOIL MOISTURE SHOWS THE MOST FAVORABLE ANTECEDENT CONDITIONS ALONG THE CONT DIVIDE...THE UPPER RIO GRANDE VALLEY...AND PARTS OF THE SANGRE DE CRISTO MTS AND NORTHEAST PLAINS. THIS DOES COINCIDE WITH WHERE POTENTIAL HEAVY RAINFALL COULD OCCUR. STEERING FLOW IS ACTUALLY SLOWER BY THURSDAY AND FRIDAY WHEN THE UPPER HIGH BUILDS OVERHEAD. THIS WILL ALSO GIVE MORE TIME TO RIPEN SOILS FOR FLASH FLOODING. TEMPS TREND BACK UP OVER THE WEEKEND HOWEVER ABUNDANT MOISTURE WITH ABOVE NORMAL PWATS REMAIN IN PLACE. THIS PATTERN IS RIGHT ON PAR WITH WHAT IS TYPICALLY EXPECTED FOR THE TRANSITION PERIOD FROM LATE JULY INTO EARLY AUGUST. GUYER && .FIRE WEATHER... COOLER THROUGH MID WEEK AND WETTER DUE TO A MOIST BACK DOOR COLD FRONT MOVING SOUTHWARD THROUGH THE PLAINS TODAY AND TONIGHT...THEN WESTWARD TO THE AZ BORDER ON WEDNESDAY. THE FRONT WILL UNDERCUT A RICH STREAM OF MONSOON MOISTURE ALREADY IN PLACE OVER THE AREA. SOUTHERN AND EASTERN AREAS WILL BE FAVORED FOR THUNDERSTORMS WITH HEAVY RAIN TONIGHT. MOST OF THIS ACTIVITY SHOULD MOVE TOWARD THE N OR NE...BUT A MID LEVEL HIGH PRESSURE SYSTEM WILL MIGRATE CLOSER TO THE AREA CAUSING STORM MOTIONS TO BECOME MORE RANDOM AS THE NIGHT PROGRESSES. THE POTENTIAL FOR FLASH FLOODING WILL EXIST WEDNESDAY AND WEDNESDAY NIGHT OVER WESTERN...NORTHERN AND CENTRAL AREAS...EXCEPT FOR THE FOUR CORNERS REGION. PRECIPITABLE WATER SHOULD REACH ITS HIGHEST VALUES OF THE WEEK...WHEN MUCH OF THE FORECAST AREA WILL REACH OVER 1.2 INCHES. THE MID LEVEL HIGH PRESSURE SYSTEM WILL CONTINUE TO MIGRATE TOWARD NM FROM THE EAST RESULTING IN SLOW STORM MOTIONS. THE 500 MB HIGH WILL FINALLY CENTER OVER THE STATE THURSDAY...THEN IT MAY WOBBLE AROUND NM AND THE FOUR CORNERS REGION THROUGH THE WEEKEND AND EARLY NEXT WEEK. TRAPPED UNDERNEATH THE HIGH PRESSURE CENTER...THE RICH MONSOON MOISTURE PLUME WILL CONTINUE TO STREAM OVER THE STATE KEEPING DAILY ROUNDS OF SCATTERED TO NUMEROUS SHOWERS AND STORMS IN THE FORECAST WITH ADDITIONAL WETTING PRECIPITATION LIKELY OVER NORTHERN...CENTRAL AND WESTERN AREAS. TEMPERATURES WILL FALL BELOW NORMAL WEDNESDAY THROUGH THURSDAY...THEN REBOUND GRADUALLY ON FRIDAY THROUGH MONDAY. MANY EASTERN LOCATIONS WILL REACH NEAR AND ABOVE NORMAL SUNDAY AND MONDAY. 44 && .AVIATION... 18Z TAF CYCLE SCT TO NMRS SHRA/TS WILL FAVOR THE NORTHERN AND SOUTHERN MTS TODAY AND TONIGHT...AS WELL AS THE NE PLAINS. SCT TO ISOLD ACTIVITY IS EXPECTED ACROSS E CENTRAL AND SE AREAS. A GUSTY BACK DOOR COLD FRONT WILL PLUNGE INTO THE PLAINS TODAY WITH A PRONOUNCED WIND SHIFT NOTED IN TAFS REACHING ALL THE WAY TO THE RIO GRANDE VALLEY AROUND SUNSET. THERE IS A RISK AN AVIATION WEATHER WARNING WILL BE NEEDED FOR WIND GUSTS OVER 35 KT AT THE ABQ SUNPORT IF TS OUTFLOWS CAN SPEED UP THE BACK DOOR COLD FRONT ENOUGH TO PRODUCE A STRONGER GAP WIND THROUGH TIJERAS CANYON. TS ACROSS E AND S AREAS WILL TEND TO PRODUCE WET MICROBURSTS TODAY AND TONIGHT...BUT VIRGA SHOWERS W OF THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS WILL RESULT IN DRY MICROBURSTS WITH THE POTENTIAL FOR ERRATIC AND LOCALIZED SURFACE WIND GUSTS REACHING OVER 45 KT MAINLY DURING THE DAYTIME HOURS. PATCHES OF LOW CLOUDS MAY PRODUCE MVFR CONDITIONS TONIGHT INTO EARLY WEDNESDAY MORNING E OF THE SANGRE DE CRISTOS. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 60 89 60 86 / 5 10 20 20 DULCE........................... 51 80 53 77 / 10 40 30 40 CUBA............................ 53 76 52 72 / 10 70 70 60 GALLUP.......................... 57 85 54 81 / 5 30 50 40 EL MORRO........................ 54 76 52 75 / 10 70 50 50 GRANTS.......................... 57 78 55 77 / 10 60 60 50 QUEMADO......................... 57 79 56 77 / 10 70 40 60 GLENWOOD........................ 58 88 58 82 / 30 50 30 30 CHAMA........................... 49 73 49 70 / 10 60 50 70 LOS ALAMOS...................... 60 77 56 73 / 30 70 70 60 PECOS........................... 57 73 55 72 / 50 70 70 60 CERRO/QUESTA.................... 53 72 53 71 / 30 70 50 60 RED RIVER....................... 47 62 46 60 / 40 80 50 70 ANGEL FIRE...................... 50 63 50 63 / 40 90 50 70 TAOS............................ 53 75 52 73 / 20 60 40 40 MORA............................ 53 70 53 69 / 60 90 60 70 ESPANOLA........................ 59 81 57 78 / 20 30 50 40 SANTA FE........................ 61 76 58 74 / 40 60 70 60 SANTA FE AIRPORT................ 60 80 57 77 / 30 60 70 50 ALBUQUERQUE FOOTHILLS........... 66 82 61 80 / 30 60 70 60 ALBUQUERQUE HEIGHTS............. 68 84 64 82 / 30 50 50 50 ALBUQUERQUE VALLEY.............. 67 86 63 84 / 30 40 50 40 ALBUQUERQUE WEST MESA........... 67 86 63 85 / 30 40 60 40 LOS LUNAS....................... 66 85 63 84 / 30 50 70 40 RIO RANCHO...................... 67 85 62 83 / 30 40 60 50 SOCORRO......................... 67 90 65 89 / 30 40 60 30 SANDIA PARK/CEDAR CREST......... 59 78 57 77 / 40 70 70 60 TIJERAS......................... 60 81 58 79 / 30 60 80 60 MORIARTY/ESTANCIA............... 56 80 55 79 / 30 60 60 40 CLINES CORNERS.................. 58 75 56 76 / 50 70 60 40 GRAN QUIVIRA.................... 60 82 57 80 / 30 60 40 20 CARRIZOZO....................... 63 87 62 86 / 30 60 60 20 RUIDOSO......................... 59 77 58 77 / 50 50 50 20 CAPULIN......................... 57 69 56 74 / 50 80 40 50 RATON........................... 56 73 57 76 / 40 80 40 40 SPRINGER........................ 57 75 58 76 / 50 70 40 40 LAS VEGAS....................... 55 73 54 74 / 50 80 60 50 CLAYTON......................... 62 77 62 83 / 60 60 40 30 ROY............................. 60 76 59 78 / 60 70 50 40 CONCHAS......................... 66 83 65 87 / 50 60 50 20 SANTA ROSA...................... 66 85 65 88 / 60 60 50 20 TUCUMCARI....................... 66 84 65 89 / 40 50 50 20 CLOVIS.......................... 65 86 64 88 / 30 20 30 10 PORTALES........................ 68 88 66 90 / 30 20 20 10 FORT SUMNER..................... 68 87 67 89 / 30 30 30 10 ROSWELL......................... 70 94 68 92 / 20 20 10 10 PICACHO......................... 62 88 62 88 / 30 40 30 20 ELK............................. 60 82 60 81 / 40 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 28, 5:38 AM MDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 538 AM MDT TUE JUL 28 2015 NMZ501>540-291145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 538 AM MDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS AFTERNOON AND EVENING WILL FAVOR THE SOUTHWEST MOUNTAINS AND THE CENTRAL MOUNTAIN CHAIN EASTWARD. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE IN THE NORTHEAST PLAINS WHERE A BACKDOOR COLD FRONT IS FORECAST TO MOVE IN. HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG BACKDOOR COLD FRONT WILL NOT ONLY BRING IN ADDITIONAL LOW LEVEL MOISTURE TO THE REGION BUT IT WILL ACT AS A TRIGGER TO GET NUMEROUS THUNDERSTORMS...SOME STRONG...GOING WEDNESDAY AND WEDNESDAY NIGHT. HIGH MOISTURE LEVELS WILL LEAD TO AN INCREASED POTENTIAL FOR FLASH FLOODING WEDNESDAY AFTERNOON AND EVENING. THE ACTIVE WEATHER PATTERN WILL CONTINUE THURSDAY THROUGH NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Jul 28, 1:38 PM MDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 138 PM MDT TUE JUL 28 2015 NMZ537-282030- DE BACA COUNTY- 138 PM MDT TUE JUL 28 2015 ...SPECIAL WEATHER STATEMENT... AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF RAMON...OR 30 MILES SOUTHWEST OF FORT SUMNER...MOVING NORTHEAST AT 5 TO 10 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS SLOW-MOVING STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL DE BACA COUNTY BUT WILL IMPACT PORTIONS OF EL MORRO MESA AND YESO CREEK DRAINAGE. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3421 10476 3430 10481 3444 10463 3425 10451 TIME...MOT...LOC 1936Z 239DEG 7KT 3430 10472 KJ
Special weather statement, Jul 28, 2:36 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 236 PM MDT TUE JUL 28 2015 NMZ537-282100- DE BACA COUNTY- 236 PM MDT TUE JUL 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY UNTIL 300 PM MDT... AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF SUMNER LAKE...OR 11 MILES WEST OF FORT SUMNER...MOVING EAST AT 10 TO 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL DE BACA COUNTY. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3441 10450 3452 10451 3460 10437 3448 10428 TIME...MOT...LOC 2035Z 256DEG 13KT 3448 10443 JAF
Special weather statement, Jul 28, 2:53 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 253 PM MDT TUE JUL 28 2015 NMZ532-282130- EASTERN SAN MIGUEL COUNTY- 253 PM MDT TUE JUL 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL COUNTY UNTIL 330 PM MDT... AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CONCHAS DAM...OR 28 MILES SOUTHWEST OF MOSQUERO...MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CONCHAS LAKE STATE PARK...CONCHAS DAM AND CONCHAS. OTHER LOCATIONS AFFECTED INCLUDE CONCHAS DAM. BOATERS SHOULD MOVE TO SAFE SHELTER NOW. && LAT...LON 3529 10415 3535 10427 3554 10421 3543 10394 TIME...MOT...LOC 2053Z 203DEG 16KT 3539 10416 KJ
Special weather statement, Jul 28, 3:14 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT TUE JUL 28 2015 NMZ531-532-282145- EASTERN SAN MIGUEL COUNTY-HARDING COUNTY- 314 PM MDT TUE JUL 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL AND SOUTHEASTERN HARDING COUNTIES UNTIL 345 PM MDT... AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF MOSQUERO...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL SAN MIGUEL AND SOUTHEASTERN HARDING COUNTIES. && LAT...LON 3548 10408 3566 10399 3565 10358 3535 10379 TIME...MOT...LOC 2114Z 286DEG 29KT 3559 10395 KJ
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 12:16 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 119 min |
| Jul 28, 12:33 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| Jul 28, 1:17 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 118 min |
| Jul 28, 1:23 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 112 min |
| Jul 28, 1:38 PM MDT | Special Weather Statement | ABQ | De Baca | 52 min |
| Jul 28, 1:54 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 28, 2:19 PM MDT | Areal Flood Advisory | ABQ | De Baca | 116 min |
| Jul 28, 2:34 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 116 min |
| Jul 28, 2:36 PM MDT | Special Weather Statement | ABQ | De Baca | 24 min |
| Jul 28, 2:53 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Jul 28, 3:02 PM MDT | Areal Flood Advisory | ABQ | Socorro | 118 min |
| Jul 28, 3:14 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| Jul 28, 3:26 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| Jul 28, 3:54 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 111 min |
| Jul 28, 4:15 PM MDT | Areal Flood Advisory | ABQ | De Baca | 2 hr |
| Jul 28, 4:50 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 55 min |
| Jul 28, 4:56 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 2 hr |
| Jul 28, 5:29 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.